Note on the oscillatory behavior of bounded solutions of higher order differential equation with retarded argument

Rudolf Oláh

Archivum Mathematicum (1978)

  • Volume: 014, Issue: 3, page 171-174
  • ISSN: 0044-8753

How to cite

top

Oláh, Rudolf. "Note on the oscillatory behavior of bounded solutions of higher order differential equation with retarded argument." Archivum Mathematicum 014.3 (1978): 171-174. <http://eudml.org/doc/17976>.

@article{Oláh1978,
author = {Oláh, Rudolf},
journal = {Archivum Mathematicum},
language = {eng},
number = {3},
pages = {171-174},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Note on the oscillatory behavior of bounded solutions of higher order differential equation with retarded argument},
url = {http://eudml.org/doc/17976},
volume = {014},
year = {1978},
}

TY - JOUR
AU - Oláh, Rudolf
TI - Note on the oscillatory behavior of bounded solutions of higher order differential equation with retarded argument
JO - Archivum Mathematicum
PY - 1978
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 014
IS - 3
SP - 171
EP - 174
LA - eng
UR - http://eudml.org/doc/17976
ER -

References

top
  1. D. L. Lovelady, On the Oscillatory Behavior of Bounded Solutions of Higher Order Differential Equations, J. Diff. Eq. 19 (1975), 167-175. (1975) Zbl0333.34030MR0382781
  2. T. Kusano, H. Onose, Asymptotic behavior of nonoscillatory solutions of functional differential equations of arbitrary order, J. London Math. Soc. (to appear). Zbl0378.34056
  3. P. G. Koplatadze, Zametka o koleblemosti rešenij differenciaľnych neravenstv i uravnenij vysšego poriadka s zapazdyvajuščim argumentom, Differenc. uravnenija, 10, No 8 (1974), 1400-1405. (1974) MR0358026
  4. G. Ladas V. Lakshmikantham, J. S. Papadakis, Oscillations of higher-order retarded differential equations generated by the retarded argument, Delay and Functional Differential Equations and Their Applications, p. 219, Academic Press, New York, 1972. (1972) Zbl0273.34052MR0387776
  5. G. S. Ladde, Oscillations of nonlinear functional differential equations generated by retarded actions, Delay and Functional Differential Equations and Their Applications, p. 355, Academic Press, New York, 1972. (1972) Zbl0273.34053MR0385282

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.